Scientific Program - SAPCON 2019

Time
Day 1 - 16th Feb 2019
8.00
Registration & breakfast (25 min)
Hall A
Hall B
8.25
Welcome & Introduction SAPCON 2019 by GKR Raju & Team
Chair Person: Dr. SV Mahadevan
Chair Person: Dr. Ketan Patel
8.30
Virtual Reality in EMS
EMS Education in the UAE
Dr. Ashwarya Pawar, UAE
Ms. Aruna Kumari, UAE
8.50
The EMS in Armed Conflicts - Roles, Risks & Recommendations
Chest is not Clear - Treatment in Ambulance
Dr. Srihari. C, ICRC - Gaza
Mr. Parthasarathy Vijayan, India
9.10
Trauma Management
Uncertain Terrain - EMS in Bhutan
Dr. Sateesh Kumar K (SEMI), India
Mr. Sonam & Mr. Lhub Dorji, Bhutan
9.30
EMS in Mass Casualty Incidents
Making Indian EMS financially self sustailnable and effective
Dr.Thomas Wilp, ICRC - Geneva
Mr.Chandra Prakash, UAE
9.50
Questions/Panel Discussion with Speakers
Questions/Panel Discussion with Speakers
10.00
Home Delivery - Transfer to Hospital or Not
Dr. Raja N Rao (Chair), Ms.Shanthi Alagesan, Ms.Hemavathi BN, Dr. Krishnam Raju, Dr. Jameer, Dr. Mahalakshmi
10.20
Tea Break (20 min)
10.40
Prehospital Care Systems
Dr. Hari Prasad, India
11.00
Western Role in EMS
Dr. George Abraham, USA
11.20
Prehospital to ER Patient Perspective
Dr. Mahesh Joshi, India
11.40
EMS in 2025
Dr. Prasad Rajhans, India
12.00
Lunch Break (60 min)
Hall A
Hall B
Chair Person: Dr. Marc Gautreau
Chair Person: Dr. George Abraham
13.00
Improving Relations Between Hospital Physicians and EMS Providers
Online Medical Direction - Challenges
Dr. Ashima, India
Dr. Jameer, India
13.20
Prehospital Cardiac Arrest
Rapid Response Unit - Paramedic
Dr. Ketan Patel, India
Mr. Girish Jose, Saudi Arabia
13.40
Natural Disasters & EMS
Need of Mental health service for Paramedics
Dr. Subroto Das, India
Mr. Salman Sabir, India
14.00
Post-partum hemorrhage in Pre-Hospital
Simulation in Trauma Training
Dr. Raja N Rao, India
Dr. Vijayanand B, India
14.20
Questions/Panel Discussion with Speakers
Questions/Panel Discussion with Speakers
14.30
Medications by Prehospital Professionals (Scope of practice)
Dr. G.V. Ramana Rao (Chair), Dr. Samir, Dr. Sateesh Kumar K, Mr. Satish Kumar R, Mr. Anand Kumar V
14.50
Tea Break (20 min)
Hall A
Hall B
Chair person: Dr. Mahesh Joshi
Chair Person: Dr. Baseer M
15.10
Helicopter EMS
Transporting Infectious Patients
Dr. Shalini / Dr. Rahul Singh, India
Mr. Nitesh Kumar, Qatar
15.30
Mass Gathering Medical Management
Critical Care Transfer - Prepare
Dr. Samir. SRCA, Saudi Arabia
Mr. VV Naidu, India
15.50
MCI & Triage
CO2 Monitoring in EMS
Dr. Pravin Kotwal, India
Ms. Nirmala, India
16.10
Emotional Resilience: "I am OK then You are OK"
Essentials of Off shore Prehospital Care
Dr. Shraddha S, India
Mr. CH Parashuramulu, India
16.20
Questions/Panel Discussion with Speakers
Questions/Panel Discussion with Speakers
16.30
Paramedic Course; 2 Years or 4 Years
Dr. S.V. Mahadevan (Chair), Dr. Diafullah, Mr. Bharathi Mahadevan, Ms. Aruna Kumari, Mr. Ravi Surla, Mr. Vimal M
16.50
End of the Day
Time
Day 2 - 17th Feb 2019
8.00
Breakfast (30 min)
Hall A
Hall B
Chair Person: Dr. TV Ramakrishnan
Chair Person: Dr. Benjamin Lindquist
8.30
Reaching the last mile: Lessons from women in Rural India 
Five Pearls of Wisdom for Paramedics
Mrs. Mukti Bosco, India
Mr. Suresh Babu K, India
8.50
Advantages of Pursuing an International Internship
ECG Transmission in STEMI
Dr. Rashed Hamed AlQahtani, Saudi Arabia
Mr. Vimal M, India
9.10
EMS in Resuscitation
Well being of EMT/Paramedics - The Power of Fasting
Mr. Dheeraj K, UAE
Dr. Sanket Patil, India
9.30
STEMI updates
C-Spine Immobilization
Dr. Marc Gautreau, USA
Mr. Nithyanandam, India
9.50
Questions/Panel Discussion with Speakers
Questions/Panel Discussion with Speakers
10.00
Protecting Prehospital Care Provider: Infection Control & Vaccinations
Dr. Ramana Rao G V (Chair) Dr. K. Sathiya, Mr. Suman T, Ms. Mohana, Mr. Dheeraj K., Mr. Manickavasagam
10.20
Tea Break (20 min)
10.40
Inauguration, Mr.Raj Kumar R 
11.10
Developing EMS Education in India: Expectations, Challenges and Lessons Learned
Dr. SV Mahadevan, USA
11.30
Pitfalls in EMS & Patient Care
Dr. TV Ramakrishnan, India
11.50
Top Ten Learnings in EMS Education Care and Research
Dr. GV Ramana Rao, India
12.10
Lunch break (60 min)
Hall A
Hall B
Chair Person: Dr. Ramana Rao G V
Chair Person: Dr.Raja N Rao & Dr. Keshav Reddy
13.10
Female EMT/Paramedics - Indian Perspective
Ultrasound in Pre-Hospital
Ms. Jaee Phadnis, India
Mr. Amit Alok, India
13.30
Importance of EMS Simulation and Competencies
Tranexamic Acid (TXA) in Pre-Hospital
Mr. Satish Kumar R, UAE
Dr. Vignesh A, India
13.50
Use of Gaming in EMS Education
EMS in Chemical Disasters
Dr. Benjamin Lindquist. USA
Mr. Abdullah Suhail Al Otaibi, Saudi Arabia
14.10
Acute Stroke in Prehospital - Neurologist expectations
Beachside Emergencies - Paramedic
Dr. Vishal Pawar, UAE
Mr. Madhusudana Rao G, India
14.30
Questions/Panel Discussion with Speakers
Questions/Panel Discussion with Speakers
14.40
Tea break (20 min)
15.00
Rescue Challenge (Ground)
Moderators: Dr. Sanket, GKR Raju, Rathnakar R, Devender K, Bharath Bhushan, Mahipal K
Judges: Dr. Marc Gautreau, Mr. Abdullah Suhail Al Obaidi, Mr. Gajender, Dr. Majid, Dr.Bhaskar Reddy
16.00
Felicitation & Prize Distribution
16.40
Conclusion
17.00
End of the Day

VENUE

GVK Emergency Management and Research Institute
Devar Yamzal,
Medchal Road,
Secunderabad - 500 078.
Telangana, India.